# SDR YENA20150904407

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 43,677 hours, 15,488 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX633531
- Condition: Failed
- Location: Hyd System
- Part time: 45,583 hours, 16,515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE HYD Y RESERVOIR OVERHEAT: REFERENCED QRH, OVERHEAT MESSAGE EXTINGUISHED ON BASE TO FINAL.  LANDED WITHOUT FURTHER INCIDENT.  BRAKES TEMP, HIGHEST 340.  NO HARD LANDING. FOUND YELLOW PUMP COOLING FAN DAMAGED. R & R YELLOW SYSTEM CHECK VALVE 3083 GM IAW AMM 29-24-00-001A.  ALSO, R & R YELLOW ELECTRIC PUMP IAW AMM 29-24-51.  OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
